# SDR QXEA2019122300473

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 20,258 hours, 21,773 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4100S01807
- Part serial: 0217
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 11,997 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WE ENCOUNTERED ICING AND AFTER TURNING ON THE BOOT THE DEICE TIMER CAUTION ILLUMINATED IN SLOW & FAST.  PERFORMED E&A CHECKLIST,BOOTS  WORKED IN MANUAL. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECKED CDS FOR FAULTS.  ICE/RAIN FAULTS ARE UNAVAILABLE DUE TO ICE/RAIN SYS UNAVAILABLE.  REMOVED AND REPLACED TMU IAW Q400 AMM TASKS 30-11-01-000-801 AND 400-801.  USING ENGINES, C/W FUNCTION TEST OF AIRFRAME PNEUMATIC DEICING SYSTEM IAW Q400 AMM TASK 30-11-00-720-801.  FUNCTION TEST GOOD.  NO FAULTS POSTED IN CDS.  DEICE TIMER CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
